# SDR 98FDEA00258

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0789 70C079-00, BS 720D - 720E, STR 21R IN SNAKE PIT AREA CORRODED.  CUTOUT CORRODED AREA AND INSTALLED STR SPLICE PER SRM 53-10-3, PAGE 3.
